de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Review of AdS/CFT Integrability, Chapter VI.1: Superconformal Symmetry

Beisert, N. (2012). Review of AdS/CFT Integrability, Chapter VI.1: Superconformal Symmetry. Letters in Mathematical Physics, 99(1-3), 529-545. doi:10.1007/s11005-011-0479-8.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-904B-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-9050-5
Genre: Journal Article

Files

show Files
hide Files
:
1012.4004 (Preprint), 456KB
Description:
File downloaded from arXiv at 2011-01-05 09:21
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
LMP2011_174.pdf (Any fulltext), 403KB
File Permalink:
-
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Beisert, Niklas1, Author              
Affiliations:
1Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24016              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th,
 Abstract: Aspects of the D=4, N=4 superconformal symmetry relevant to the AdS/CFT duality and integrability are reviewed. These include the Lie superalgebra psu(2,2|4), its representations, conformal transformations and correlation functions in N=4 super Yang-Mills theory as well as an illustration of the AdS5xS5 superspace on which the dual string theory is formulated.

Details

show
hide
Language(s):
 Dates: 2010-12-172010-12-20201120112012
 Publication Status: Published in print
 Pages: 16 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1012.4004
URI: http://arxiv.org/abs/1012.4004
DOI: 10.1007/s11005-011-0479-8
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Letters in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Dordrecht, Holland : D. Reidel.
Pages: - Volume / Issue: 99 (1-3) Sequence Number: - Start / End Page: 529 - 545 Identifier: ISSN: 0377-9017
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925526816